Is The Rash And Itch In The Groin Area Atopic Dermatitis?

Illustration of Is The Rash And Itch In The Groin Area Atopic Dermatitis?
Illustration: Is The Rash And Itch In The Groin Area Atopic Dermatitis? firstderm.com

permission to ask, in the area later I felt itchy to rash and left blackish marks. besides that in the area around the outer vaginal skin there are white patches so it makes it itch too. I happen to have a history of atopic dermatitis, is this also part of DA? thank you

1 Answer:

Hello Harshita, thank you for asking at HealthReplies.com.


The complaint that you are experiencing at this time can indeed be part of your atopic dermatitis, but it can also be caused by other conditions such as:

Fungal infections of the skin
Fungal infections of the vagina
Bacterial infection of the skin (erythrasma)

Allergic / irritant contact dermatitis

To ascertain what is the cause of your complaint, it is highly recommended to check your complaint further to a dermatologist for direct evaluation and determine what therapy should be given to you.


Although it is not clear what causes it until you see a doctor, there are some things you can try to do to reduce complaints such as:

More to keep clean the area of ​​your groin and genitals, especially when menstruating
Avoid scratching the affected area
Reconsider whether there are certain things that trigger the emergence or aggravate complaints, if any, avoid wherever possible
Change underwear at least once a day or more often when it feels uncomfortable with underwear that is still dry, clean and made from comfortable
If you are using pads, make sure to replace a maximum of 8 hours, and use pads that are made from comfortable
Avoid using feminine area cleansing soap until further advice from your doctor
Do not use topical medication or any ingredients in the area that has a complaint without doctor's advice to prevent worsening of the condition
If itching is felt to be very disturbing, you can try to buy itching drugs that are sold freely at pharmacies such as CTM with recommended use according to packaging until there is further advice from your doctor

I hope this helps

: by

Related Question

The Cause Of Learning Decline In High School Students In Grade 3 After Reading Pornography Stories?

The Cause Of Learning Decline In High School Students In Grade 3 After Reading Pornography Stories?

(1 year ago)

Hello doctor, I’m a high school student. Initially I was presented with ordinary stories in the reading application. Eventually I found ‘unusual’ stories or not a...

Masturbation Personality Disorders?

Masturbation Personality Disorders?

(9 months ago)

Hello, I want to ask, what kind of personality disorder is caused by frequent self-service (masturbation)?...

Signs Of HIV Symptoms After Having Sex Are Risky?

Signs Of HIV Symptoms After Having Sex Are Risky?

(1 year ago)

after 1 month of doing things at risk and what if infected with HIV, is it possible that people who do things at risk can directly get diarrhea ?!...

Leave a Reply

Your email address will not be published. Required fields are marked *